# SDR DALA2017110607959

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 95,025 hours, 44,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 0635, RTB IN MSY DUE TO AN OILY SMELL IN THE CABIN WITH THE MID AND AFT LAVATORY SMOKE DETECTORS SOUNDING. PACKS WERE OPERATING FROM APU ONLY. REMOVED AND REPLACED RIGHT ACM PER AMM 21-51. OPS CHECK GOOD. COMPLIED WITH NO-GO ODI PREVENTION PROGRAM 2172.
